Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Redness, puffiness, stinging sensation in the penis. Applied ointments, no relief, excessive masturbation. Suggestions?

The skin on the shaft of my penis has been irritated. Symptoms recently have been that - after sex or masturbation - the skin gets red, puffy, and stings; then the next day it has a crusty feeling sort of like a scab would feel, but there s no color difference (although a couple days ago, it was still wet with a clear sticky fluid on the most irritated areas; and then after a couple days of leaving it along or applying an antibiotic ointment, the skin dries up and flakes off (or it is the dried fluid flaking off, perhaps). when masturbating, i tend to do so for a long time and with lots of force, but i always use a lubricant (usually petroleum jelly like Vaseline, but there was a stretch of time when i was using Astroglide but I stopped because this was the first especially bad time when I got the red, puffy, stinging skin sensation). It seems like the irritation is worst after my wife and I have sex and the penis is exposed to her wetness or saliva , because I can go several times masturbating with the petroleum jelly and not get the irritation. Is it possible that something in the lubricant has conditioned the skin to react negatively to natural body fluids, or is it just that the frequent and long sessions of masturbating are just stretching the skin more than it should be and then the wetness of the bodily fluids irritate the raw skin? I ve only been with my wife - no other sexual partners - and we ve been together for 18 years, so there s no chance that I got an std from someone else. Any suggestions on the cause or a course of treatment?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hi
You have over worked with your penis and have used excessive force
It is sensitive and delicate part .Use of a irritant like soap poor quality vasline or any othet similar lubricant may produce similar problem

Givr rest to you penis for good number of days and night from sex and masturbation
No use of any thing in name of lubricant

Once you are out of it please treat your organ in gentle manner no force to be used

Take care of your organ

Dr Lal Psychiatrist
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor